Adaptive Deadlock Control for a Class of Petri Nets With Unreliable Resources - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Systems, Man, and Cybernetics: Systems Year : 2021

Adaptive Deadlock Control for a Class of Petri Nets With Unreliable Resources

Ziliang Zhang
Gaiyun Liu
Kamel Barkaoui
Zhiwu Li
No file

Dates and versions

hal-03154125 , version 1 (27-02-2021)

Identifiers

Cite

Ziliang Zhang, Gaiyun Liu, Kamel Barkaoui, Zhiwu Li. Adaptive Deadlock Control for a Class of Petri Nets With Unreliable Resources. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 2021, 52 (5), pp.3113-3125. ⟨10.1109/TSMC.2021.3062469⟩. ⟨hal-03154125⟩
105 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More